Perturbation expansions for a class of singular ...

Description

Citation

Title Perturbation expansions for a class of singular potentials
Author(s) Nasser Saad, R. L. Hall, A. B. von Keviczky
Journal Journal of Mathematical Physics
Date 2003
Volume 44
Issue 11
Start page 5021
End page 5041

Using APA 6th Edition citation style.

[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]

Times viewed: 223

Adding this citation to "My List" will allow you to export this citation in other styles.